# SDR CALA2023052401629

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 69,304 hours, 24,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX N/R 00079. REMOVED AND REPLACED SHEAR FITTING AT BODY STATION 540 AND LBL INSPECTION U274434, 05/22/2023. DATA WAS TRANSCRIBED FROM NSA 6.14 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL EMX N/R 00079 AND HANGER N/R 5867128, WORK ACCOMPLISHED BY SEE NSA EMX N/R 00079 AND HANGER N/R 5867128 FOR WORK V905004, AND INSPECTED BY V937791. ACCOMPLISHED CIR C/W. SSFR REORT, FORM 46-0024, ENTERED BY UAL INSPECTION COMPLETE
